# SDR AALA202110293270

- Difficulty date: October 26, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N913NN
- Make and model: Boeing 737*
- Aircraft serial: 29571
- Aircraft time: 26,161 hours, 10,840 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 WINDOW OVERHEAT LIGHT ILLUMINATED FOLLOWED BY WINDSHIELD (OUTER PANE) CRACKING. CRACKING CONTINUED THROUGHOUT REMAINDER OF FLIGHT. REMOVED AND REPLACED WINDOW HEAT CONTROLLER (M321) (AALA202110275287) FOR LEFT FRONT 1 WINDOW PER AMM 30-41-11-400-801 OPERATIONS CHECK NORMAL PER AMM 30-41-00, REMOVED AND REPLACED LEFT WINDOW PER AMM WORK CARD 08C21156001 OPERATIONS CHECK GOOD.
